# SDR A6WA2019022146406

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 601R3177457
- Condition: Cracked
- Location: Door Asist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR OUTBD MOUNT IS CRACKED AT LOWER RADIUS. REPLACED
